# SDR 95ZZZM425

- Difficulty date: April 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45909
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fs 290
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND TEMP REPAIR AT FS 290.00 L26R AT TOILET DUMP ACCESS.  REMOVED TEMP REPAIR.  CUT OUT DAMAGED AREA.  FABRICATED AND INSTALLED FILLERS AND DOUBLERS IAW DER DWG ARW 950051-5011.
